# SDR XV6A2010051100007

- Difficulty date: May 10, 2010
- Submitted: May 11, 2010
- Operation: Air carrier
- Aircraft: N743VA
- Make and model: Boeing 737-46B
- Aircraft serial: 25262
- Aircraft time: 48,432 hours, 25,909 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: ABS20131A
- Condition: Discharged
- Location: Cabin
- Part time: 499 hours, 421 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT EMERGENCY EXIT LIGHT INOP, R2 DOOR.
